Skip to Content

steroid withdrawal syndrome

 

Definition: a condition exhibited by patients who previously had been receiving large therapeutic doses of glucocorticoid hormones for long periods; pituitary-adrenocortical insufficiency is manifested, particularly during stress, for as long as a year or more thereafter and varying degrees of emotional disturbance may be exhibited.

Disclaimer: This site is designed to offer information for general educational purposes only. The health information furnished on this site and the interactive responses are not intended to be professional advice and are not intended to replace personal consultation with a qualified physician, pharmacist, or other healthcare professional. You must always seek the advice of a professional for questions related to a disease, disease symptoms, and appropriate therapeutic treatments.
© Copyright 2017 Wolters Kluwer. All Rights Reserved. Review Date: Sep 19, 2016.
Hide